# SDR IPXA11M65985

- Difficulty date: March 22, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E BEADED DOUBLER HAS 3 CRACKS AT XOS 651-656.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 57-40-02 REPAIR 9, FIG. 203.
